It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


wellbutrin made my anxiety worse. in fact anxiety is one of the side effects. i to am looking for a antidepressant that doesn't have a lot of nasty side effects. tried zoloft, prozac,, wellbutrim, and i think lexapro. there's one i can't remember. also if you need a med for anxiety buspar is a good one. it is not addictive and the side effects are low. it started working on my anxiety in 4 days. you might get some dizziness and or tingling if the dose is to high. but by 2 weeks i was able to go on a vacation. i wouldn't have been able to if i wasn't on the meds. it is like an anti. you don't feel sedated. keep the faith,:)





All times are GMT -7. The time now is 08:03 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!